Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pain in the hands after injecting Crystal Methamphetamine?

I injected Crystal Meth last night for the first (and I think last) time 1st was 125Mg had a sort of euphoric effect 2nd dose 185 Mg about 4 hours later, the Euphoric effect lasted much longer but for several minutes after I felt and very nearly was sick.I did not sleep.This morning I have cramps in my hands and I am coughing up white mucus other than that I am OK. Are these classic after effects and will they go away without any treatment or medication THANK YOU
Sat, 20 Oct 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It is due to minor thrombosis of the blood vessels.

As a first line management, you can take analgesics like Aceclofenac or Tramadol for pain relief.

If symptoms persist better to consult a general surgeon and get a Doppler scan.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I shot meth up in my left hand and back of my right forearm close to my wrist. Now my biceps r really sore. My left bicep had a big soft lump on...